Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Iterated path integrals and generalized paths


Author: Kuo-Tsai Chen
Journal: Bull. Amer. Math. Soc. 73 (1967), 935-938
DOI: https://doi.org/10.1090/S0002-9904-1967-11858-5
MathSciNet review: 0217717
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. T. Chen, Integration of paths, a faithful representation of paths by noncommutative formal power series, Trans. Amer. Math. Soc. 89 (1958), 395-407. MR 106258
  • 2. K. T. Chen, Formal differential equations, Ann. of Math. 73 (1961), 110-133. MR 150370
  • 3. K. T. Chen, Algebraization of iterated integration along paths, Bull. Amer. Math. Soc. 73 (1967), 975-978. MR 217718
  • 4. H. Federer and W. H. Fleming, Normal and integral currents, Ann. of Math. 72 (1960), 458-520. MR 123260
  • 5. H. H. Johnson, A generalization of K. T. Chen's invariants for paths under transformation groups, Trans. Amer. Math. Soc. 105 (1962), 453-461. MR 141728
  • 6. R. Ree, Lie elements and an algebra associated with shuffles, Ann. of Math. 68 (1958), 210-220. MR 100011
  • 7. G. deRham, Variétés differentiables, Hermann, Paris, 1955.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11858-5

American Mathematical Society